MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550325-38
Health Effect - Clinical Codes Angina (1710); Cardiac Enzyme Elevation (1838); Thrombosis (2100)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this event.The reported patient effects of angina, and thrombosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient presented with chest pain.Thrombotic occlusion was confirmed in the heavily calcified proximal right coronary artery (rca).A 3.25 x 38mm xience sierra stent was deployed at 12 atmospheres (atm).Post-dilatation was performed with a 3.5 x 15mm balloon at 14 atm.Flow was improved to timi 3, and chest pain was improved.No stent malapposition was confirmed by intravascular ultrasound (ivus).In the morning of (b)(6) 2018, paroxysms of chest pain occurred, and creatine kinase (ck) value was increased.In-stent thrombosis was confirmed by angiography.Thrombus aspiration was performed followed by angioplasty with a 3.5 x 12mm balloon; however, thrombus remained.A 3.5x20mm perfusion balloon was inflated for 10 minutes and the thrombus vanished.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7639875
Report Number2024168-2018-05056
Device Sequence Number11356894
Product Code NIQ
UDI-Device Identifier08717648227387
UDI-Public08717648227387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2021
Device Catalogue Number1550325-38
Device Lot Number8022741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight70